# SDR UALA2011041101725

- Difficulty date: April 9, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 57,236 hours, 21,471 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Out Of Position
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRAP FROM SLIDE PACK DOOR 1L HANGING OUTSIDE DOOR WHEN AIRCRAFT ARRIVED AT GATE.  STRAP CAME OFF SLIDE PACK, GLUE DID NOT HOLD STRAP TO SLIDE PACK. BONDED STRAP AND BUCKLE ASSY ONTO ESCAPE SLIDE COVER AT MED 1L. NO SLIDE REPLACEMENT REQUIRED.
